# SDR AALA20140510002

- Difficulty date: May 10, 2014
- Submitted: May 12, 2014
- Operation: Air carrier
- Aircraft: N39356
- Make and model: Boeing 767323
- Aircraft serial: 24037
- Aircraft time: 108,215 hours, 17,443 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Pin
- Part number: AMC02PA03R
- Condition: Backed Out
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT 4HJ ESCAPE PATH LIGHT INOPERATIVE.  FOUND PIN PUSH BACKED AT SEAT 4HJ ESCAPE PATH LIGHT CONNECTOR, REINSERTED PIN.  OPERATIONS CHECKED NORMAL.
